# SDR UIEA2022040700264

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 79,521 hours, 13,429 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H UPPER AFT  FUSELAGE ABOVE RH   ELEVATOR   SECTION  48 APROXIMATE  B.S. 258/ HAS HOLE IN  SKIN WITH  CRACKS.(  REMOVED DAMAGED SKIN SECTION FROM  STRINGER 11 RIGHT  FROM FWD END AT  STA 2638  FROM  AFT  END AT STA 2658   AND  CUT SKIN  BETWEEN STRINGER 13 RIGHT  AND   STRINGER 14 RIGHT . FABRICATED  NEW SKIN SECTION FROM 2024-T3   ( 0.063 )  P.O # 10041771 )  REPAIR SPLICE FROM  2024-T3 ( 0.071 )  P.O # 10041771   & REPAIR  FILLER FROM  2024-T3 ( 0.032 )  P.O # 10034742   LOCATED , TRIMMED ,DRILLER,TREATED  & PRIMED ALL PARTS  REMOVED DAMAGED  STRINGER 12 RIGHT BETWEEN  STA 2638  AND  STA 2658  LOCATED & DRILLER  NEW STRINGER . OK TO  INSTALL  NEW SKIN , REPAIR SPLICE , REPAIR FILLER AND NEW  STRINGER .   /   LOCATED & INSTALLED NEW SKIN, REPAIR SPLICE ,   REPAIR  FILLER & NEW STRINGER  12 RIGHT  IAW  ATLAS AIR  EO # 4453C139   REV # 0    PART  1    CATEGORY     "B"   REPAIR PERMANENT .   )
